# SDR CALA2014090992102

- Difficulty date: September 7, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 93,074 hours, 14,721 cycles
- Engine: Pwa PW4060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1540 STRINGER 39R CORROSION.  REMOVED DAMAGE, FABRICATED & INSTALLED REPAIR PARTS IAW SRM 53-00-03.
